Eigenvalues of boundary value problems for certain equations which change type
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1759-1764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a11,
author = {V. K. Romanko},
title = {Eigenvalues of boundary value problems for certain equations which change type},
journal = {Differencialʹnye uravneni\^a},
pages = {1759--1764},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a11/}
}
V. K. Romanko. Eigenvalues of boundary value problems for certain equations which change type. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1759-1764. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a11/